# SDR AALA201511259009

- Difficulty date: November 22, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 49,640 hours, 14,463 cycles
- Engine: Rroyce RB211535E437
- Engine time: 77,586 hours, 25,967 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4371
- Part serial: 30723
- Condition: Failed
- Location: Left
- Part time: 77,586 hours, 25,967 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

INFLIGHT ENG SHUTDOWN.  FLIGHT DIVERTED DUE TO A LT ENG FAILURE.  AN EMER WAS DECLARED & THE ACFT LANDED SAFELY WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE PER TASK CARD 19L40071001.
